Volume 7, Issue 1
A Modified Kernel Method for Solving Cauchy Problem of Two-Dimensional Heat Conduction Equation

Jingjun Zhao, Songshu Liu & Tao Liu

Adv. Appl. Math. Mech., 7 (2015), pp. 31-42.

Published online: 2018-03

Preview Full PDF 422 1077
Export citation
  • Abstract

In this paper, a Cauchy problem of two-dimensional heat conduction equation is investigated. This is a severely ill-posed problem. Based on the solution of Cauchy problem of two-dimensional heat conduction equation, we propose to solve this problem by modifying the kernel, which generates a well-posed problem. Error estimates between the exact solution and the regularized solution are given. We provide a numerical experiment to illustrate the main results.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{AAMM-7-31, author = {Jingjun Zhao, Songshu Liu and Tao Liu}, title = {A Modified Kernel Method for Solving Cauchy Problem of Two-Dimensional Heat Conduction Equation}, journal = {Advances in Applied Mathematics and Mechanics}, year = {2018}, volume = {7}, number = {1}, pages = {31--42}, abstract = {

In this paper, a Cauchy problem of two-dimensional heat conduction equation is investigated. This is a severely ill-posed problem. Based on the solution of Cauchy problem of two-dimensional heat conduction equation, we propose to solve this problem by modifying the kernel, which generates a well-posed problem. Error estimates between the exact solution and the regularized solution are given. We provide a numerical experiment to illustrate the main results.

}, issn = {2075-1354}, doi = {https://doi.org/10.4208/aamm.12-m12113}, url = {http://global-sci.org/intro/article_detail/aamm/10942.html} }
TY - JOUR T1 - A Modified Kernel Method for Solving Cauchy Problem of Two-Dimensional Heat Conduction Equation AU - Jingjun Zhao, Songshu Liu & Tao Liu JO - Advances in Applied Mathematics and Mechanics VL - 1 SP - 31 EP - 42 PY - 2018 DA - 2018/03 SN - 7 DO - http://dor.org/10.4208/aamm.12-m12113 UR - https://global-sci.org/intro/aamm/10942.html KW - AB -

In this paper, a Cauchy problem of two-dimensional heat conduction equation is investigated. This is a severely ill-posed problem. Based on the solution of Cauchy problem of two-dimensional heat conduction equation, we propose to solve this problem by modifying the kernel, which generates a well-posed problem. Error estimates between the exact solution and the regularized solution are given. We provide a numerical experiment to illustrate the main results.

Jingjun Zhao, Songshu Liu & Tao Liu. (1970). A Modified Kernel Method for Solving Cauchy Problem of Two-Dimensional Heat Conduction Equation. Advances in Applied Mathematics and Mechanics. 7 (1). 31-42. doi:10.4208/aamm.12-m12113
Copy to clipboard
The citation has been copied to your clipboard